Title: The existence and construction of rational Gauss-type quadrature rules
Authors: Deckers, Karl ×
Bultheel, Adhemar #
Issue Date: Apr-2012
Publisher: Elsevier
Series Title: Applied Mathematics and Computation vol:218 issue:20 pages:10299-10320
Abstract: Consider a hermitian positive-definite linear functional ℱ, and assume we have m distinct nodes fixed in advance anywhere on the real line. In this paper we then study the existence and construction of nth rational Gauss-Radau (m = 1) and Gauss-Lobatto (m = 2) quadrature formulas that approximate ℱ{f}. These are quadrature formulas with n positive weights and with the n - m remaining nodes real and distinct, so that the quadrature is exact in a (2n - m)-dimensional space of rational functions.
ISSN: 0096-3003
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint.pdfpreprint Submitted 309KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science